Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pain killers

Posted by on May. 24, 2010 at 12:52 AM
  • 16 Replies

Usually, when I take prescribed pain killers they make me very sleepy and usually a bit loopy. I've been prescribed Tramadol for Fibromyalgia, and it keeps me up. It kinda makes me hyper. I've never ever had a reaction like this before, yet it works! It takes away my pain it's amazing.


Has anyone ever reacted to pain killers like this? Is it a normal side effect? I go back to the Rheumatologist this week and I'll ask him, but I'd like to see what ya'll say. Maybe I feel so good I'm not tired anymore??



by on May. 24, 2010 at 12:52 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Huntersmom209
by on May. 24, 2010 at 12:56 AM

All pain pills do that to me. . .*vicodin, *percocet, . . they all perk me up and make me want to do more, I always associated it with my pain being gone so I felt better.. dunno 

*(sorry I cant spell)

HeartsLove
by on May. 24, 2010 at 12:57 AM


Quoting Huntersmom209:

All pain pills do that to me. . .*vicodin, *percocet, . . they all perk me up and make me want to do more, I always associated it with my pain being gone so I felt better.. dunno 

*(sorry I cant spell)

That's what I'm thinking too... I don't take it often tho, only when I really need it



LilGina
by on May. 24, 2010 at 1:02 AM

Just be careful not to get addicted

LilGina
by on May. 24, 2010 at 1:03 AM

its because they make you "high" which makes you feel good that's why ppl become drug addicts

Quoting Huntersmom209:

All pain pills do that to me. . .*vicodin, *percocet, . . they all perk me up and make me want to do more, I always associated it with my pain being gone so I felt better.. dunno 

*(sorry I cant spell)


Rhiannon1988
by Silver Member on May. 24, 2010 at 1:03 AM

i dunno.. most pain killers have a drousy side effect so it's possible they put somethin in those ones that wakes you up lol 

glad you're feeling good though! maybe use the energy best you can? i wouldn't be able to handle that cause i have loads of trouble sleeping as it is..

squeakers2
by Member on May. 24, 2010 at 1:05 AM

Tramadol made me reallllllly tired. All pain killers do. I had to take them when I messed up my knee at work. I remember they caused muscle spasms oddly enough. It drove me crazy.

HeartsLove
by on May. 24, 2010 at 1:08 AM

I have trouble sleeping too, that's one of the issues of Fibromyalgia. So he also prescribed me a sleeping pill but I can't take that one cuz I can't shake it off the next morning. The first time I took this pill last week, I didn't sleep for 24 hours, and that was just 1 pill



Huntersmom209
by on May. 24, 2010 at 10:06 PM

Huh interesting. . never thought of it that way. . so is that not "normal" b/c they have always done that for me. . .

Quoting LilGina:

its because they make you "high" which makes you feel good that's why ppl become drug addicts

Quoting Huntersmom209:

All pain pills do that to me. . .*vicodin, *percocet, . . they all perk me up and make me want to do more, I always associated it with my pain being gone so I felt better.. dunno 

*(sorry I cant spell)



tiffanyrachelle
by Bronze Member on May. 24, 2010 at 10:08 PM

tramadol is one of the only that isn't supposed to have any side effects.  Hmmmm.  Maybe it is interacting with some other med...?

HeartsLove
by on May. 24, 2010 at 10:12 PM

There is no other med

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)